Previous |  Up |  Next

Article

Keywords:
Markov processes; invariant measures; recurrence; stochastic parabolic equations
Summary:
The ergodic behaviour of homogeneous strong Feller irreducible Markov processes in Banach spaces is studied; in particular, existence and uniqueness of finite and $\sigma $-finite invariant measures are considered. The results obtained are applied to solutions of stochastic parabolic equations.
References:
[1] J. Azéma, M. Kaplan-Duflo, D. Revuz: Récurrence fine des processus de Markov. Ann. Inst. H. Poincaré Probab. Statist. 2 (1966), 185–220. MR 0199889
[2] J. Azema, M. Kaplan-Duflo, D. Revuz: Mesure invariante sur les classes récurrentes des processus de Markov. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 8 (1967), 157–181. DOI 10.1007/BF00531519 | MR 0222955
[3] J. Azéma, M. Duflo, D. Revuz: Mesure invariante des processus de Markov recurrents. Séminaire de Probabilités III, Lecture Notes in Math. 88, Springer-Verlag, Berlin, 1969, pp. 24–33. MR 0260014
[4] R. N. Bhattacharya: Criteria for recurrence and existence of invariant measures for multidimensional diffusions. Ann. Probab. 6 (1978), 541–553. DOI 10.1214/aop/1176995476 | MR 0494525 | Zbl 0386.60056
[5] A. Chojnowska-Michalik, B. Gołdys: Existence, uniqueness and invariant measures for stochastic semilinear equations on Hilbert spaces. Probab. Theory Related Fields 102 (1995), 331–356. DOI 10.1007/BF01192465 | MR 1339737
[6] G. Da Prato, A. Debussche: Stochastic Cahn-Hilliard equation. Nonlinear Anal. 26 (1996), 241–263. DOI 10.1016/0362-546X(94)00277-O | MR 1359472
[7] G. Da Prato, J. Zabczyk: Stochastic equations in infinite dimensions. Cambridge University Press, Cambridge, 1992. MR 1207136
[8] C. Dellacherie, P.–A. Meyer: Probabilities and potential, Part A. North-Holland, Amsterdam, 1978. MR 0521810
[9] M. Duflo, D. Revuz: Propriétés asymptotiques de probabilités de transition des processus de Markov récurrents. Ann. Inst. H. Poincaré Probab. Statist. 5 (1969), 233–244. MR 0273680
[10] E. B. Dynkin: Osnovaniya teorii markovskikh processov. GIFML, Moskva, 1959.
[11] E. B. Dynkin: Markovskie processy. GIFML, Moskva, 1963.
[12] F. Flandoli, B. Maslowski: Ergodicity of the 2-D Navier-Stokes equation under random perturbations. Comm. Math. Phys. 171 (1995), 119–141. DOI 10.1007/BF02104513 | MR 1346374
[13] S. R. Foguel: Limit theorems for Markov processes. Trans. Amer. Math. Soc. 121 (1966), 200–209. DOI 10.1090/S0002-9947-1966-0185642-8 | MR 0185642 | Zbl 0203.19601
[14] T. Funaki: Random motion of strings and related stochastic evolution equations. Nagoya Math. J. 89 (1983), 129–193. MR 0692348 | Zbl 0531.60095
[15] R. J. Gardner, W. F. Pfeffer: Borel measures. Handbook of set-theoretic topology, North-Holland, Amsterdam 1984, pp. 961–1043. MR 0776641
[16] D. Gatarek, B. Gołdys: On weak solutions of stochastic equations in Hilbert spaces. Stochastics Stochastics Rep. 46 (1994), 41–51. DOI 10.1080/17442509408833868 | MR 1787166
[17] R. K. Getoor: Transience and recurrence of Markov processes. Séminaire de Probabilités XIV – 1978/79, Lecture Notes in Math. 784, Springer-Verlag, Berlin, 1980, pp. 397–409. MR 0580144 | Zbl 0431.60067
[18] N. C. Jain: Some limit theorems for a general Markov process. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 6 (1966), 206–223. DOI 10.1007/BF00531804 | MR 0216580 | Zbl 0234.60086
[19] B. Jamison, S. Orey: Markov chains recurrent in the sense of Harris. Z. Wahrscheinlichkeitstheorie und Verw. Gebiete 8 (1967), 41–48. DOI 10.1007/BF00533943 | MR 0215370
[20] R. Z. Hasminskiĭ: Èrgodiqeskie svoĭstva vozvratnyh diffuzionnyh processov i stabilizaciya rexeniĭ zadaqi Koxi dlya paraboliqeskih uravneniĭ. Teor. Veroyatnost. i Primenen. 5 (1960), 196–214.
[21] R. Z. Hasminskiĭ: Ustoĭqivost sistem differencialnyh uravneniĭ pri sluqaĭnyh vozmuweniyah ih parametrov. Nauka, Moskva, 1969. MR 0259283
[22] U. Krengel: Ergodic theorems. Walter de Gruyter, Berlin-New York, 1985. MR 0797411 | Zbl 0575.28009
[23] G. Maruyama: On the strong Markov property. Mem. Fac. Sci. Kyushu Univ. Ser. A 13 (1959), 17–29. MR 0107306 | Zbl 0093.14901
[24] G. Maruyama, H. Tanaka: Some properties of one-dimensional diffusion processes. Mem. Fac. Sci. Kyusyu Univ. Ser. A 11 (1957), 117–141. MR 0097128
[25] G. Maruyama, H. Tanaka: Ergodic property of $N$-dimensional recurrent Markov processes. Mem. Fac. Sci. Kyushu Univ. Ser. A 13 (1959), 157–172. MR 0112175
[26] B. Maslowski: On probability distributions of solutions of semilinear stochastic evolution equations. Stochastics Stochastics Rep. 45 (1993), 17–44. DOI 10.1080/17442509308833854 | MR 1277360 | Zbl 0792.60058
[27] B. Maslowski: Uniqueness and stability of invariant measures for stochastic differential equations in Hilbert spaces. Stochastics Stochastics Rep. 28 (1989), 85–114. DOI 10.1080/17442508908833585 | MR 1018545 | Zbl 0683.60037
[28] B. Maslowski, J. Seidler: Ergodic properties of recurrent solutions of stochastic evolution equations. Osaka J. Math. 31 (1994), 965–1003. MR 1315015
[29] S. P. Meyn, R. L. Tweedie: Generalized resolvents and Harris recurrence of Markov processes. Doeblin and modern probability, Contemporary Mathematics Vol. 149, AMS, Providence, 1993, pp. 227–250. MR 1229967
[30] S. P. Meyn, R. L. Tweedie: Stability of Markovian processes IIContinuous time processes and sampled chains. Adv. in Appl. Probab. 25 (1993), 487–517. DOI 10.2307/1427521 | MR 1234294
[31] C. Mueller: Coupling and invariant measures for the heat equation with noise. Ann. Probab. 21 (1993), 2189–2199. DOI 10.1214/aop/1176989016 | MR 1245306 | Zbl 0795.60056
[32] S. Peszat, J. Seidler: Maximal inequalities and space-time regularity of stochastic convolutions. Math. Bohem (to appear). MR 1618707
[33] S. Peszat, J. Zabczyk: Strong Feller property and irreducibility for diffusions on Hilbert spaces. Ann. Probab. 23 (1995), 157–172. DOI 10.1214/aop/1176988381 | MR 1330765
[34] M. Scheutzow: Qualitative behaviour of stochastic delay equations with a bounded memory. Stochastics 12 (1984), 41–80. DOI 10.1080/17442508408833294 | MR 0738934 | Zbl 0539.60061
[35] J. Seidler: Da Prato-Zabczyk’s maximal inequality revisited I. Math. Bohem. 118 (1993), 67–106. MR 1213834 | Zbl 0785.35115
[36] A. N. Shiryayev: Probability. Springer-Verlag, New York-Berlin, 1984. MR 0737192 | Zbl 0536.60001
[37] A. V. Skorohod: Asimptotiqeskie metody teorii stohastiqeskih differentsialnyh uravneniĭ. Naukova Dumka, Kiev, 1987.
[38] Ł. Stettner: On the existence and uniqueness of invariant measure for continuous time Markov processes. Lefschetz Center for Dynamical Systems Preprint # 86–18, April 1986.
[39] Ł. Stettner: Remarks on ergodic conditions for Markov processes on Polish spaces. Bull. Polish Acad. Sci. Math. 42 (1994), 103–114. MR 1810695 | Zbl 0815.60072
[40] D. W. Stroock, S. R. S. Varadhan: Diffusion processes with continuous coefficients II. Comm. Pure Appl. Math. 22 (1969), 479–530. DOI 10.1002/cpa.3160220404 | MR 0254923
[41] D. W. Stroock, S. R. S. Varadhan: On the support of diffusion processes with applications to the strong maximum principle. Proceedings Sixth Berkeley Symposium Math. Statist. Probab., Vol. III., Univ. of California Press, Berkeley-Los Angeles, 1972, pp. 333–359. MR 0400425
[42] J. Zabczyk: Structural properties and limit behaviour of linear stochastic systems in Hilbert spaces. Mathematical control theory, Banach Center Publications Vol. 14, PWN, Warsaw, 1985, pp. 591–609. MR 0851253 | Zbl 0573.93076
[43] J. Zabczyk: Symmetric solutions of semilinear stochastic equations. Stochastic partial differential equations and applications II (Trento, 1988), Lecture Notes in Math. 1390, Springer-Verlag, Berlin, 1989, pp. 237–256. MR 1019609 | Zbl 0701.60060
Partner of
EuDML logo